# SDR 96ZZZX436

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066106103
- Condition: Failed
- Location: Radar Altimeter
- Stage of operation: IN
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

WILL NOT TEST, NEEDLE GOES PAST 2,500 FEET AND STAYS THERE.  ZERO HOURS SINCE LAST REPAIR.  RETURN FOR WARRANTY REPAIR.
